Archived Edition Vol. 6, No. 4, 1980

Editors: D.G. Bourgin (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: J. Schmidt (Houston)
Associate Managing Editors: J. Hausen (Houston), J.A. Johnson (Houston)

Houston Journal of Mathematics


Roger Alperin
Compact Groups Acting on Trees, pp. 439-441.

R. Beazer
Congruence Pairs of Distributive Double p-Algebras With Non-Empty Core, pp. 443-454.

Harold Bell, Ezra Brown, R. F. Dickman, Jr., E. L. Green
Circularity of Graphs and Continua: Combinatorics, pp. 455-469.

Zvonko Cerin
C-Movably Regular Convergence, pp. 471-490.

Robert J. Daverman, D. Kriss Preston
Cell-Like 1-Dimensional Decomposition of S3 Are 4-Manifold Factors, pp. 491-502.

S. R. Foguel
The Hopf Decomposition of a Riesz Space, pp. 503-509.

V. K. Jain
Summations of Basic Hypergeometric Series and Rogers-Ramanujan Identities, pp. 511-522.

Tibor Katrinak
Subdirectly Irreducible Double p-Algebras of Finite Length, pp. 523-541.

Ronald J. Leach
The Coefficient Problem for Bazilevic Functions, pp. 543-547.

Lex G. Oversteegen, James T. Rogers, Jr.
An Inverse Limit Description of an Atriodic Tree-Like Continuum and an Induced Map Without a Fixed Point, pp. 549-564.

Kenneth J. Prevot
Modifications of Controllable Cutting and Pasting, pp. 565-575.

Glenn F. Webb, Maurizio Badii
Representation of Solutions of Functional Differential Equations With Time-Dependent Delays, pp. 577-594.

L. W. White
Approximation of a Parabolic Optimal Control Problem by Pseudo-Parabolic Problems, pp. 595-601.